The Stacks Project


Bibliography item: Nagata-Purity

authorNagata, Masayoshi
titleOn the purity of branch loci in regular local rings
year1959
typearticle
issn0019-2082
urlhttp://projecteuclid.org/euclid.ijm/1255455255
journalIllinois J. Math.
volume3
pages328–333

BibTeX code

You can use the following code to cite this item yourself.

@article{Nagata-Purity,
  author = {Nagata, Masayoshi},
  title = {On the purity of branch loci in regular local rings},
  year = {1959},
  issn = {0019-2082},
  url = {http://projecteuclid.org/euclid.ijm/1255455255},
  journal = {Illinois J. Math.},
  volume = {3},
  pages = {328--333},
}